# SDR DALA2017100507334

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 61,684 hours, 26,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR SUPPORT BS 1661 TO 1681, LBL 57 CORRODED.  BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, AND DWG  146N5230, REV B.
